# SDR GTIA2017070702051

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Service Door
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR SILL AREA HAS CORROSION AT FRAME 68. LENGTH 20 X WIDTH 20 X DEPTH 1.00MM. PERFORMED A REPAIR IAW EO 5341-1755
